Multiplicity of positive radial solutions for an elliptic system on an annulus

D. R. Dunninger, Haiyan Wang

Research output: Contribution to journalArticle

69 Scopus citations

Abstract

The existence of positive radial solutions of an elliptic system is sought. It is proven that this system has a positive solution for a sufficiently small positive parameter, and no positive solution for sufficiently large positive parameter.

Original languageEnglish (US)
Pages (from-to)803-811
Number of pages9
JournalNonlinear Analysis, Theory, Methods and Applications
Volume42
Issue number5
DOIs
StatePublished - Nov 2000
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Multiplicity of positive radial solutions for an elliptic system on an annulus'. Together they form a unique fingerprint.

  • Cite this